# SDR CA980504017

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8311
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Collapsed
- Location: Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WITH BOTH ENGINES RUNNING PRIOR TO THE FIRST FLIGHT OF THE DAY, THE CREW CARRIED OUT A SYSTEM CHECK OF THE MANUAL PTU TEST PER FLIGHT MANUAL.  AT THIS TIME, BOTH MAIN LANDING GEARS COLLAPSED.
